# SDR CALA2016010800029

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 48,076 hours, 15,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WW, UPPER REAR SPAR VERTICAL PRESS WEB CRACKED, BETWEEN STATION RBL 25.00 - RBL 31.00.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLER IAW SRM 57-10-10 REPAIR 3.
